# SDR SWAA2023120718256

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE STA 767 TO 787 RBL 22. MRKD<[01] AFT CARGO COMPARTMENT RT SIDEPLATE SHIELD ASSEMBLY DAMAGE BETWEEN STA 767 TO STA 792; RBL 21; WL 155 WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[02] REMOVED RT SIDEPLATE SHIELD ASSEMBLY BETWEEN STA 767 TO STA 792; RBL 21; WL 155. LOCATED ;DRILLED ;TREATED AND PRIME SHIELD ASSEMBLY IAW SRM 53-00-53-2R-5; SRM 51-40-05; SRM 51-40-02.;[03] INSTALLED AFT CARGO COMPARTMENT RT SERVICEABLE SHIELD ASSEMBLY BETWEEN STA 767 TO STA 792; RBL 21; WL 155 IAW SRM 53-00-53-2R-5; SRM 51-40-02.;[04] REJECT: SHIELD ASSEMBLY REPLACED ON THIS FAULT IS CONSIDERED DOOR SURROUND STRUCTURE PER SRM 53-60-15-0I-1 AND IS IDENTIFIED AS PRIMARY-PSE PER SRM 51-00-04-0G-0. INCORRECT REFERENCE USED FOR REPLACEMENT; AND CARD NOT IDENTIFIED AS RII PER MPM 10.03.04; USING MEASUREMENT ITEM #1. MEASUREMENT ITEM #3 SHOULD BE YES AS FAILURE TYPE FOR FAULT IS 03CP.;[05] CORRECTIVE ACTION 3. WAS ENTERED IN ERROR. SHIELD ASSEMBLY WAS REPLACED PER SRM 53-60-15-0I-1 AND IS IDENTIFIED AS PRIMARY-PSE PER SRM 51-00-04-0G-0. CORRECTED CARD AND IDENTIFIED AS RII PER MPM 10.03.04.
